Nonlinear systems: Global theory of attractors and their topology

XU, Xu and BANKS, Stephen P. (2006). Nonlinear systems: Global theory of attractors and their topology. In: Transactions of the VŠB - Technical University of Ostrava,. Mechanical series, 2 (2016-2). VŠB–Technical University of Ostrava, Ostrava, 243-248.

Full text not available from this repository.
Official URL:
Related URLs:


In this paper we shall study the global theory of invariant sets of nonlinear dynamical systems by using a triangulation of the manifold on which the system is defined and replacing the system by a linear model defined by a binary matrix. Book sections parallel title: NELINEÁRNÍ SYSTÉMY: VŠEOBECNÁ TEORIE ATRAKTORŮ A JEJICH TOPOLOGIE

Item Type: Book Section
Additional Information: Series ISSN 1210-0471 (Print) ; 1804-0993 (Online) Book's parallel title : Sborník vědeckých prací Vysoké školy báňské – Technické univerzity Ostrava, Řada strojní
Research Institute, Centre or Group - Does NOT include content added after October 2018: Materials and Engineering Research Institute > Modelling Research Centre > Materials Modelling group
Identification Number:
Page Range: 243-248
Depositing User: Jill Hazard
Date Deposited: 11 Oct 2017 13:44
Last Modified: 18 Mar 2021 17:15

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics